# SDR SWAA2025062473520

- Difficulty date: May 15, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE BARREL SKIN FASTENER AFT OF INLET SKIN NOT FLUSH AT 7:00 POSITION.<[01] #2 ENGINE INLET COWL IS BEING REPLACED WITH A MODIFIED NEW INLET COWL ON CUSTOMER CARD 7111-E-17062-NG (TTG8Q00S71X1);[02] VERIFIED CORRECTIVE ACTION
